brain-icon
Migraine pain after COVID vaccine
My mother uses headset tablet whenever she gets migraine headache . She has taken covishield vaccine yesterday. Now she is suffering from migraine. Can she use headset tablet now. Will it dangerous to use after vaccine or is it ok. As she is not getting relief from migraine pain with paracetamol
91 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Paracetamol
Next Steps
Thanks
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.